# SDR CALA2025062505866

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 31,247 hours, 11,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SULPHER SMELL COMIG  FROM DOOR 2L INSPECTED DOOR 2L SEALS. NO DEFECTS NOTED. ALSO INSPECTED DOOR 2 L AND R SILL DRAINS FOR ODOR, NO ODORS PRESENT AT EITHER SIIL DRAIN. PERFORMED CONDITIONAL ODOR INSPECTION REF AMM 05-51-26-800-801-C1. NO ODOR FOUND. AIRCRAFT OK TO CONTINUE SERVICE
